Equivariant algebraic topology
Annales de l'Institut Fourier, Volume 23 (1973) no. 2, p. 87-91

Let G be a topological group. We give the existence of an equivariant homology and cohomology theory, defined on the category of all G-pairs and G-maps, which both satisfy all seven equivariant Eilenberg-Steenrod axioms and have a given covariant and contravariant, respectively, coefficient system as coefficients.

In the case that G is a compact Lie group we also define equivariant CW-complexes and mention some of their basic properties.

The paper is a short abstract and contains no proofs.

Soit G un groupe topologique ; nous montrons l’existence des théories homologiques et cohomologiques équivariantes, définies sur la catégorie des G-paires et G-applications qui satisfont tous les sept axiomes équivariants d’Eilenberg-Steenrod et qui ont le système des coefficients covariants (resp. contrevariants) donné.

Dans le cas d’un groupe de Lie Compact G nous définissons aussi les CW-complexes équivariants et nous donnons quelques-unes de leurs propriétés fondamentales.

Cet article est un bref résumé et ne contient aucune démonstration.

     author = {Illman, S\"oren},
     title = {Equivariant algebraic topology},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {2},
     year = {1973},
     pages = {87-91},
     doi = {10.5802/aif.458},
     zbl = {0261.55007},
     mrnumber = {50 \#11220},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1973__23_2_87_0}
Illman, Sören. Equivariant algebraic topology. Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 87-91. doi : 10.5802/aif.458. http://www.numdam.org/item/AIF_1973__23_2_87_0/

[1] G. Bredon, Equivariant cohomology theories, Bull. Amer. Math. Soc., 73 (1967), 269-273. | Zbl 0162.27301

[2] G. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, Vol. 34, Springer-Verlag (1967). | MR 35 #4914 | Zbl 0162.27202

[3] T. Bröcker, Singuläre Definition der Äquivarianten Bredon Homologie, Manuscripta Matematica 5 (1971), 91-102. | Zbl 0213.49902

[4] S. Illman, Equivariant singular homology and cohomology for actions of compact Lie groups. To appear in : Proceedings of the Conference on Transformation Groups at the University of Massachusetts, Amherst, June 7-18 (1971) Springer-Verlag, Lecture Notes in Mathematics. | Zbl 0251.55004

[5] S. Illman, Equivariant Algebraic Topology, Thesis, Princeton University (1972).

[6] S. Illman, Equivariant singular homology and cohomology. To appear in Bull. Amer. Math. Soc. | Zbl 0297.55003

[7] T. Matsumoto, Equivariant K-theory and Fredholm operators, Journal of the Faculty of Science, The University of Tokyo, Vol. 18 (1971), 109-125. | Zbl 0213.25402

[8] R. Palais, The classification of G-spaces, Memoirs of Amer. Math. Soc., 36 (1960). | MR 31 #1664 | Zbl 0119.38403

[9] C. T. Yang, The triangulability of the orbit space of a differentiable transformation group, Bull. Amer. Math. Soc., 69 (1963), 405-408. | MR 26 #3813 | Zbl 0114.14502